Anadin Original, Wyeth

The drug brand named Anadin Original contains generic salt-Aspirin and is manufactured by Wyeth.
Anadin Original is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetylsalicylic Acid, combinations excluding psycholeptics.

Generic Salts


Aspirin
Caffeine

Available types of drugs

Tablets; Oral; Aspirin 325 mg; Caffeine 15 mg

Medical categories

Human Drug
Analgetics (Acetaminophen, Salicylates, Codeine)

Usage-Diseases

N02BA51-Acetylsalicylic Acid, combinations excluding psycholeptics
Manufacturers
Wyeth

More Drugs

  • Anadent Topical solution, Taro Pharmaceutical Industries

    The drug brand named Anadent Topical solution contains generic salt-Benzocaine and is manufactured by Taro Pharmaceutical Industries.
    Anadent Topical solution is mainly associated with symptoms and indications-The International Classification of D...

  • Anadil, Liferpal MD

    The drug brand named Anadil contains generic salt-Metamizole and is manufactured by Liferpal MD.
    Anadil is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A03DB04-Butylscopolamine and analgesics...

  • Anadin dla Dzieci, Wyeth

    The drug brand named Anadin dla Dzieci contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin dla Dzieci is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol....

  • Anadin Ibuprofen, Wyeth

    The drug brand named Anadin Ibuprofen contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadin Ibuprofen is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ibuprofen.
    <...

  • Anadin Maximum Strength, Wyeth

    The drug brand named Anadin Maximum Strength contains generic salt-Aspirin and is manufactured by Wyeth.
    Anadin Maximum Strength is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetyl...

  • Anadin Paracetamol, Wyeth

    The drug brand named Anadin Paracetamol contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Paracetamol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamo...

  • Anadin Ultra Double Strength, Wyeth

    The drug brand named Anadin Ultra Double Strength contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadin Ultra Double Strength is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C0...

  • Anadin, Wyeth

    The drug brand named Anadin contains generic salt-Aspirin and is manufactured by Wyeth.
    Anadin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetylsalicylic Acid, combinations exclu...

  • Anadium, Guardian Pharmatama

    The drug brand named Anadium contains generic salt-Diosmin and is manufactured by Guardian Pharmatama.
    Anadium is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C05CA53-Diosmin, combinations.

  • Anador, Pfizer

    The drug brand named Anador contains generic salt-Nandrolone Propionate and is manufactured by Pfizer.
    Anador is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A14AB01-Nandrolone.

    Gen...

  • Anadur, Pfizer

    The drug brand named Anadur contains generic salt-Nandrolone Hexyloxyphenylpropionate and is manufactured by Pfizer.
    Anadur is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A14AB01-Nandrolone....

  • Anaebell, Bell Pharma

    The drug brand named Anaebell contains generic salt-Acriflavinium Chloride and is manufactured by Bell Pharma.
    Anaebell is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R02AA13-Acriflavinium C...

  • Anaerid, S, Mount Mettur Pharmaceuticals

    The drug brand named Anaerid-S contains generic salt-Metronidazole and is manufactured by Mount Mettur Pharmaceuticals.
    Anaerid-S is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A01AB17-Metro...

  • Anaerocef, Abolmed

    The drug brand named Anaerocef contains generic salt-Cefoxitin Sodium and is manufactured by Abolmed.
    Anaerocef is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- J01DC01-Cefoxitin.

    Ge...

  • Anaesthan Syngala, Pharma

    The drug brand named Anaesthan Syngala contains generic salt-Benzocaine and is manufactured by Unidentified Pharmaceutical Company.
    Anaesthan Syngala is mainly associated with symptoms and indications-The International Classification of Diseases (...